# SDR AALA20110623TUL04

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,839 hours, 21,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED.  REPLACED SUPPORT PER SRM 51-10-02 AND AARD 51-10-05.
